Show ratings & reviews for

2.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
6/9/2010
Condition: MRI Scan
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I went for an MRI brain scan yesterday and a few minutes before the scan was done they injected a substance (Gadodiamide) into my arm for the last stage of the MRI. Several seconds after this was injected I sneezed twice and suddenly became very nasal. My top and bottom lips started tingling and feeling very strange, and my chest felt tight. My voice even changed immediately and one could hear my nose was now blocked. Within about 2 minutes the Dr injected an antihistamine and cortisone and I felt better within a short while. I was still very weak after this experience so I rested about 30 minutes then left the clinic. The Doctor said that it's the first time ever that a patient under her care has experienced an allergic reaction to the Gadodiamide. (South Africa)Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More